# SDR C2XA08IA060

- Difficulty date: February 12, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 14,185 hours, 10,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 98177
- Condition: Discharged
- Location: Cabin
- Part time: 1,802 hours, 1,241 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONT - FLIGHT 125, DURING POST FLIGHT INSPECTION THE LT EMERGENCY EXIT LIGHT FWD OF WING WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE BATTERY PACK, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
